# SDR GLBA20090925F

- Difficulty date: September 23, 2009
- Submitted: September 28, 2009
- Operation: Air carrier
- Aircraft: N211GL
- Make and model: Beech 1900D
- Aircraft serial: UE211
- Aircraft time: 26,643 hours, 32,236 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Structure
- Condition: Damaged
- Location: Lt Elevator
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LIGHTNING STRIKE ON THE LT ELEVATOR. DISCHARGE ON TRAILING EDGE APPROXIMATELY 9" TO 10.250" FROM TAB CUTOUT ON THE TOP AND BOTTOM SIDES. TRAILING EDGE DAMAGE APPROXIMATELY 1.5" BY .750"  EIGHT INCHES OUT FROM TRIM TAB. MAINTENANCE REMOVED AND REPLACED THE ELEVATOR WHEN THIS EVENT OCCURED. THIS ELEVATOR WAS REPAIRED IAW E.O. 09-1900-27-006. RII INSPECTION COMPLIED WITH IAW E.O. 09-1900-27-006. THIS PART HAS NOW BEEN PLACED INTO INVENTORY AND WILL BE ATTACHED TO THE MAJOR REPAIRS OF THE AIRCRAFT THAT IT WILL BE GOING ON.
